- Research Article
- Open Access
On Multiple Interpolation Functions of the -Genocchi Polynomials
Journal of Inequalities and Applications volume 2010, Article number: 351419 (2010)
Recently, many mathematicians have studied various kinds of the -analogue of Genocchi numbers and polynomials. In the work (New approach to q-Euler, Genocchi numbers and their interpolation functions, "Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 105–112, 2009.", Kim defined new generating functions of -Genocchi, -Euler polynomials, and their interpolation functions. In this paper, we give another definition of the multiple Hurwitz type -zeta function. This function interpolates -Genocchi polynomials at negative integers. Finally, we also give some identities related to these polynomials.
To access the full article, please see PDF.
About this article
Cite this article
Rim, SH., Jin, JH., Moon, EJ. et al. On Multiple Interpolation Functions of the -Genocchi Polynomials. J Inequal Appl 2010, 351419 (2010). https://doi.org/10.1155/2010/351419
- Full Article
- Publisher Note